Corvinus
Corvinus

The non-existence of a universal topological type space

Pintér, Miklós (2010) The non-existence of a universal topological type space. Journal of Mathematical Economics, 46 (2). pp. 223-229. DOI 10.1016/j.jmateco.2009.11.006

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
182kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0304406809001359


Abstract

The concept of types was introduced by Harsányi[8]. In the literature there are two approaches for formalizing types, type spaces: the purely measurable and the topological models. In the former framework Heifetz and Samet [11] showed that the universal type space exists and later Meier[13] proved that it is complete. In this paper we examine the topological approach and conclude that there is no universal topological type space in the category of topological type spaces.

Item Type:Article
Uncontrolled Keywords:Harsanyi program, type space, hierarchy of beliefs, games with incomplete information
Subjects:Mathematics, Econometrics
Funders:OTKA, János Bolyai Research Scholarship of the Hungarian Academy of Sciences
DOI:10.1016/j.jmateco.2009.11.006
ID Code:594
Deposited By: Ádám Hoffmann
Deposited On:29 Mar 2012 15:17
Last Modified:29 Mar 2012 15:17

Repository Staff Only: item control page